MedsChat.com
The People's Medicine Community ®

S Oropram

Updated     2



Margaret Gatt Says:
 
I have been taking these anti-depressents for nearly 2 years but lately I am noticing a big change in my body. I am increasing weight and although I am always on diet, drink plenty of water and exercises I cannot loos weight - could it be because of them. Can I replace them with Wellbutrin pills??I am 36 years old.

Reply   Share   Report

Showing Replies 1 - 2 of 2 RSS Feed

Page of 1    Sorted By:

1
Verwon Says:
 
S-Oropram contains the active ingredient Escitalopram, which is an SSRI antidepressant and it has now been shown to cause any significant weight gain.

http:/­/­www.medschat.com/­wiki/­Escitalopram/­

Wellbutrin, which contains the active ingredient Buproprion is also not associated with weight gain.

http:/­/­www.medschat.com/­wiki/­Bupropion/­

Have you discussed this with your doctor?

The weight gain may just be part of the natural process of aging, with time some people's metabolisms will change.

Reply   Share   Report     Helpful?  0 0 
2
Deedee Says:
 
I have tried several different antidepressants over the years and have found weight gain to be a significant problem every time. I immediately put on 20 lbs overnight and this last time went from a size 6 to 14 in about a year. Which is worse, being depressed and anxious or having no self esteem, no clothes to wear and no money cuz I have to buy new clothes. Lol
This last stint was Celexa, change to Cymbalta and withdrawals off that. My MD has just switches me to WB to see if that will help. (of course it's a Watson generic).
I have two friends on WB who have been able to lose weight, so I am encouraged.

Reply   Share   Report     Helpful?  0 0 

Possibly Related Threads:

oropram 20mg My husband is taking half an oropram 20mg in mornings however he is completely dazed and not functioning at all. Is this...  2
s-oropram 10mg ## This medication contains the active ingredient Citalopram, this is an SSRI antidepressant. Common side effects m...  1


Post a Reply

No registration is needed.
Simply fill out the form below.

1) Message: *
Please be as detailed as possible.


2) Your Name: *
You may use your first name, or for more privacy, make up a nickname.


3) Email Address: 
Optional. Always hidden. This allows us to notify you when a reply is posted here.


Subscribe to our Newsletter - Health News Headlines + Free RX Savings Card

4) Word Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely
I'm on a public or shared computer



Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.